Distribution mod 1 of additive functions on the set of divisors
Acta Arithmetica, Tome 30 (1976) no. 2, pp. 209-212
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_30_2_209_212,
author = {Imre K\'atai},
title = {Distribution mod 1 of additive functions on the set of divisors},
journal = {Acta Arithmetica},
pages = {209--212},
year = {1976},
volume = {30},
number = {2},
doi = {10.4064/aa-30-2-209-212},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-30-2-209-212/}
}
Imre Kátai. Distribution mod 1 of additive functions on the set of divisors. Acta Arithmetica, Tome 30 (1976) no. 2, pp. 209-212. doi: 10.4064/aa-30-2-209-212
Cité par Sources :